# SDR RAIA990516

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52688
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7784 - DCA - UPON GEAR RETRACTION, VIOLENT SHUDDER WAS FELT.  MAINTENANCE REPLACED RIGHT NOSE WHEEL ASSEMBLY.  (M)
